JournalsprimsVol. 50, No. 2pp. 227–250

Ulam Problem for the Sine Addition Formula in Hyperfunctions

  • Jaeyoung Chung

    Kunsan National University, South Korea
  • Dohan Kim

    Seoul National University, South Korea
Ulam Problem for the Sine Addition Formula in Hyperfunctions cover
Download PDF

Abstract

We solve the Ulam problem for the sine addition formula in the spaces of Schwartz distributions and Gelfand hyperfunctions with respect to bounded distributions and bounded hyperfunctions.

Cite this article

Jaeyoung Chung, Dohan Kim, Ulam Problem for the Sine Addition Formula in Hyperfunctions. Publ. Res. Inst. Math. Sci. 50 (2014), no. 2, pp. 227–250

DOI 10.4171/PRIMS/131